# SDR SWIA202052916

- Difficulty date: August 7, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- Engine: Ge CF34*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Corroded
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXHAUST NOZZLE FAIRING HAS BOTH FASTENERS AND HARDWARE CORRODED IN SEVERAL LOCATIONS.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED FASTENERS AND HARDWARE IN SEVERAL LOCATIONS ON THE FIRE-WIRE COVER ASSEMBLY AND ATTACHING FIRE SENSING BRACKET WITH NEW SERVICEABLE FASTENERS AND HARDWARE, IAW CRJ-200 CMM.
